# SDR DALA2023032102107

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 8,711 hours, 4,016 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING: SLAT TRACK #5 HAS CORROSION ON BOTTOM. NO EVIDENCE OF PREVIOUS REWORK. CLEANED AND REPAIRED CORROSION AREAS PER AMDS CARD 5742-01028- 02B. (LP# 2676824)
